MathSciNet Relay Station
MathSciNet bibliographic data
MR1056678 (91g:34032) 34G20 (34A45 34A60 47H20)
Kanda, Shigeo Convergence of difference approximations and nonlinear semigroups. Proc. Amer. Math. Soc. 111 (1991), no. 4, 941–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement